# SDR 2006FA0000448

- Difficulty date: April 14, 2006
- Submitted: May 8, 2006
- Operation: General aviation
- Make and model: Cessna 210E
- Engine: Cont IO520A
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fcu
- Part number: 6297032
- Part serial: A22802A
- Condition: Worn
- Location: Engine
- Part time: 2,240 hours, 540 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SHAFT AND LINKAGE EXCESSIVELY WORN.  HAD COMPLETE ASSEMBLY OVERHAULED.  (K)
